# SDR USAA20090206BB030

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE GIRT BAR ENGAGEMENT LIGHT WAS EXTINGUISHED WITH THE EVACUATION SLIDE ARMED LEVER IN THE ARMED POSITION AT ENTRY DOOR L2.  MAINTENANCE RELAMPED THE SLIDE LIGHT CAPSULE AND CLEANED THE GIRT BAR SLIDERS AT THE L2 DOOR.  OPERATIONALLY CHECKS OK.
